So a quick question…
Does Pregablin really make you put on weight or is that we are less active.
The reason for asking is because I was Gabapentine for a couple of months and then put onto Pregablin for the last 6 weeks or so, and I’ve definitely put on just under a stone in weight over this period.
I’m not a huge eater in fact over the last few weeks I’ve made a big effort in cutting back, I’ve also cut out all alcohol during the week, stopped all snacks and started on more fruit !
The result… more weight gain …
So whats the problem, is it the Pregablin, and the Gabapentine leading up to it, or the fact that with MS we are less active ?
Oddly, I’ve had the MS for over 4 years, yet my weight has only crept up in the last 6 months, around about the time I started on these meds, but is that just a coincidence ?
I frustrates me that if it is a known side effect to put on weight when taking these meds, how are we supposed to combat it if we are less active, plus putting on weight only adds to the bloody problem of having mobility issues.
Bit of a rant more than a quick question really !!!